# SDR SWAA960736

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5530 · Vertical Stabilizer
- Part: Doubler
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DOUBLER ON LT VERTICAL STAB AFT T-BEAM HAS A DEEP GOUGE, 10 INCHES FROM TOP OF BODY.  REPLACED DOUBLER PER BOEING SRM.
